# SDR SWAA2015090943533

- Difficulty date: August 3, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 62,235 hours, 49,685 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 65C80735
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CROSS BEAM E CHORD CRACKED AT 2ND & 3RD FASTENERS FROM FWD END OF VERTICAL FLANGE.  REPAIRED T CHORD IAW RO.
